# SDR C2XA09RI117

- Difficulty date: June 5, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N12157
- Make and model: Emb EMB-145XR
- Aircraft serial: 145787
- Aircraft time: 15,697 hours, 8,286 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7287580505
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED AISLE PATH LIGHTING INOPERATIVE. MX REMOVED AND REPLACED LIGHTING STRIP AT ROW 12 AND PERFORMED OPS CHECK SUCCESSFULLY. ACFT WAS APPROVED TO RETURN TO SERVICE.
